# SDR 2006UALA02322

- Difficulty date: December 5, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 67,632 hours, 10,914 cycles
- Engine: Pwa PW4060
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Warning Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RETURNED TO THE FIELD IN BOS DUE TO A PRESSURIZATION PROBLEM.  CABIN ALT AUTO 1-2 FAILED.  CREW VERBAL, MANUAL FAILED AT 22000FT  AT DECENT MANUAL MODE STARTED TO WORK.   CHECKED BOTH PACK FLOW CONTROL VALVES FOR DAMAGED THROAT PRESSURE SENSING PROBES.  CHECKED OUTFLOW VALVE LINKAGE FOR SMOOTH OPERATION & NO DAMAGE.  REPLACED CABIN PRESSURE OUTFLOW VALVE ACTUATOR.  SYSTEM OP CHECKED OK FOR SERVICE.
